Thuja dose becomes proving that won't stop!I have enjoyed the benefits of homeopathy for decades. I have a Naturopath I have gone to during those years, reference books, a home kit and use-log. I've had tremendous success for myself and the resident cat.
I recently, suddenly, developed about a dozen symptoms in two days. There were so many, so quickly that I made an appointment with the Naturopath. During the consultation I told the doctor I had stumbled upon an Internet post about success with Thuja occidentalis for removing warts. I had developed a wart four months previous and decided to give it a try. I took it 4-5 times over a ten-day period. It had no effective on the wart.
The Doctor said my symptoms were caused because taking Thuja occidentalis had become a proving. I had never heard of proving. I was shocked. The doctor recommended Natrum muriaticum to eliminate the proving symptoms. Taking it didn't help. It exacerbated some of the proving symptoms and added some alarming additional symptoms.
Follow-up with the Naturopath has always been by email. He knows me, we have a long association and I live in the country far away from his office. I contacted him and he recommended a couple cups of strong coffee. What ? I let him know that I drink a couple cups of strong coffee every morning. It's been a couple weeks now and I have not received a message from the doctor. He is in his late 70s and becoming unreliable. Double-booking appointments and not continuing with follow-up.
I need help. The initial symptoms that I have never experienced in my life and still have: six-eight mole-type skin eruptions on my shoulders & neck. Varying in shape and color, some flat and some raised. * dry stringy mucus that I can't cough up * inability to expel air/force-burp * early 1 a.m. to 3 a.m. thirst for water * chapped lips & cuticles * aversion to bread crust * suddenly falling asleep (briefly, fewer than 20 minutes) during normal life activities.
I've had chronic migraines since 1993, now developed ocular migraines. I've had occasional skin tags, developed 6-8 new ones on my torso and neck. The "new" symptoms that developed after taking Natrum muriaticum are more serious, annoying and worrisome. Saliva collecting in the corners of my mouth. I can feel it secreting all around the inner edge of my lips. * 4-6 dime-size brown age-spots on my chest. * A dense bloom of small brown age-spots on the backs of my hands. More on the right hand. * Dozens of flat, pencil-lead-size dark brown spots on my upper right arm. * False urgency to urinate and leakage, especially on the way to the toilet. I have never experienced any of these things in my life. I've also shed the outer-third of my brows!
I've tried to find solutions online but had no luck finding anything similar to my experience. I really want these symptoms out of my life and appreciate any help! I'm worried that the more time that passes will make it harder to get rid of them. I apologize for the length of my post, I tried to be brief but there's a lot going on. Thanks for reading.
bookreader on 2020-03-11
♡ Tui 6 months ago
bookreader 6 months ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.